# SDR DALA13016733135

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR CUTOUT, DOOR SILL MID SHAPE SILL AFT AREA CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  NO LIMITS IAW SRM 53-41-79.  R & R SHAPE SILL IAW SRM 51-42-11.
